# SDR 29GA95527111411A

- Difficulty date: November 14, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 30,212 hours, 35,228 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED LEFT WING OUTBOARD TRAILING EDGE UPPER SKIN HAS CORROSION DAMAGE.  REMOVED DAMAGED AREA OF SKIN AND INSTALLED REPAIR FILLER AND AN EXTERNAL DOUBLER.
